» » Weight Theory for Integral Transforms on Spaces of Homogeneous Type (Monographs and Surveys in Pure and Applied Mathematics)

Download Weight Theory for Integral Transforms on Spaces of Homogeneous Type (Monographs and Surveys in Pure and Applied Mathematics) fb2

by Ioseb Genebashvili,Amiran Gogatishvili,Vakhtang Kokilashvil,Miroslav Krbec

  • ISBN: 0582302951
  • Category: Math & Science
  • Author: Ioseb Genebashvili,Amiran Gogatishvili,Vakhtang Kokilashvil,Miroslav Krbec
  • Subcategory: Mathematics
  • Other formats: lit azw rtf docx
  • Language: English
  • Publisher: Chapman and Hall/CRC; 1 edition (May 15, 1997)
  • Pages: 410 pages
  • FB2 size: 1569 kb
  • EPUB size: 1604 kb
  • Rating: 4.7
  • Votes: 960
Download Weight Theory for Integral Transforms on Spaces of Homogeneous Type (Monographs and Surveys in Pure and Applied Mathematics) fb2

Weight theory for integral transforms on spaces of homogeneous type, ser. Jan 1998. Results on the geometric structure of spaces of homogeneous type are obtained and applied to show the equivalence of certain classes of Lipschitz functions defined on these spaces.

Weight theory for integral transforms on spaces of homogeneous type, ser.

Ioseb Genebashvili, Amiran Gog. A space of homogeneous type (SHT in the following) (X, d,) is a topological space endowed with a measure such that the space of compactly supported continuous functions is dense in L1(X,) and there exists a non-negative real-valued function d : X x X R1 satisfying (i) d(x,x) 0 for all x X.

Ioseb Genebashvili, Amiran Gogatishvili, Vakhtang Kokilashvil, Miroslav Krbec

Ioseb Genebashvili, Amiran Gogatishvili, Vakhtang Kokilashvil, Miroslav Krbec. Starting with the crucial concept of a space of homogeneous type, it continues with general criteria for the boundedness of the integral operators considered, then address special settings and applications to classical operators in Euclidean spaces.

Monographs and Surveys in Pure and Applied Mathematics.

By Ioseb Genebashvili, Amiran Gogatishvili, Vakhtang Kokilashvil, Miroslav Krbec. Monographs and Surveys in Pure and Applied Mathematics.

I. Genebashvili, A. Gogatishvili, V. Kokilashvili and M. Krbec, Weight theory for integral transforms on Spaces of Homogeneous Type. pitman Monographs and Surveys in Pure and Applied Mathematics 92. Harlow, Longman, 1998. G. H. Hardy, J. E. Littlewood, Some properties of fractional integrals I, Math.

Genebashvili, A. Gogatishvili,V. Krbec, Weight theory for integral transforms on spaces of homogeneous type, Pitman Monographs and Surveys in Pure and Applied Mathematics, 92 Longman, Harlow, 1998. A. Gogatishvili, Two-weight mixed inequalities in Orlicz classes for fractional maximal functions defined on homogeneous type spaces, Proc.

Genebashvili, . Gogatishvili, . Kokilashvili, V. and Krbec, . Weight theory of integral transforms on spaces of homogeneous type. Pitman Monograph, Surveys in Pure and Applied Mathematics 92, Longman, 1998. Guliev, . Two-weight Lp inequality for singular integral operators on Heisenberg groups. Gusseinov, E. Singular integrals in the spaces of functions summable withmonotone weights (Russian). Mat. Sb. 132(1977), 28–44. Hoffman, . Weighted norm inequalities and vector-valued inequalities for certain rough operators. Kokilashvili, M. Krbec, Weight theory for integral transforms on spaces of homogeneous type, Pitman Monographs and Surveys in Pure and Applied Mathematics 92, Longman, Harlow (1998). Jain, B. Gupta, Higher dimensional compactness of Hardy operators involving Oinarov-type kernels, Math.

The book also addresses classical Faber–Krahn inequalities for elliptic and time-periodic problems and .

The book also addresses classical Faber–Krahn inequalities for elliptic and time-periodic problems and extends the linear theory for scalar nonautonomous and random parabolic equations to cooperative systems. The final chapter presents applications to Kolmogorov systems of parabolic equations. By thoroughly explaining the spectral theory for nonautonomous and random linear parabolic equations, this resource reveals the importance of the theory in examining nonlinear problems. Скачать (pdf, . 5 Mb) Читать. Epub FB2 mobi txt RTF.

This volume gives an account of the current state of weight theory for integral operators, such as maximal functions, Riesz potential, singular integrals and their generalization in Lorentz and Orlicz spaces. Starting with the crucial concept of a space of homogeneous type, it continues with general criteria for the boundedness of the integral operators considered, then address special settings and applications to classical operators in Euclidean spaces.

Related to Weight Theory for Integral Transforms on Spaces of Homogeneous Type (Monographs and Surveys in Pure and Applied Mathematics) fb2 books: